Variational inequalities over split equality fixed point sets of strongly quasinonexpansive mappings with applications (JNCA)
Volume 18
Number 10
pp. 1781-1800

Variational inequalities over split equality fixed point sets of strongly quasinonexpansive mappings with applications
Gue Myung Lee an Lai-Jiu Lin

Key words Mathematices Subject Classification
Split equality fixed point problem, split fixed point problem, split equality variational inequality, demicontractive mapping, pseudo-contractive mapping 47H06, 47H09, 47H10, 47J25, 65K15


ONLINE SUBSCRIPTION (Library Only)
PDF
PDF
Open Access (Free)
Flash
Flash

Copyright© 2015 Yokohama Publishers For Editor For Authors